Alert archive / Mississippi / Special Weather Statements in 2012
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Jul 6, 2012, 7:49 PM CDT for Neshoba County, Mississippi. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 6, 2012, 7:49 PM CDT (00:49 UTC)
- Expired
- Jul 6, 2012, 8:20 PM CDT
- In force
- 31 min
- Issued by
- NWS Jackson, MS
County Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 112 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 0.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 159 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1841 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
270 WWUS84 KJAN 070049 SPSJAN MSZ045-046-070120- NESHOBA MS-KEMPER MS- 749 PM CDT FRI JUL 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 749 PM CDT FRI JUL 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF FORESTDALE AT 749 PM CDT...MOVING SOUTHWEST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN KEMPER AND EAST CENTRAL NESHOBA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 8883 3272 8918 3291 8894 3282 8877 TIME...MOT...LOC 0049Z 024DEG 20KT 3277 8890 $$ MRM
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:48 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 6, 3:48 PM CDT, 4 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 348 PM CDT FRI JUL 6 2012 .DISCUSSION... UNDER A SLIGHT RISK THIS AFTERNOON/EVENING FOR DAMAGING HAIL AND WINDS ACROSS ARKLAMISS VIA THE SPC. THE RISK OF MICROBURSTS IS LIKELY WITH RELATIVELY COOL TEMPERATURES ALOFT AND VERY WARM TEMPS AT THE SURFACE. PW VALUES ARE 1.75 TO 2 INCHES IN THE AREA. THE MORNING/EARLY AFTERNOON CONVECTION AND CLOUDS INHIBITED THE MAIN AFTERNOON ACTIVITY FROM SPROUTING MUCH EARLIER TODAY THOUGH. AS THESE CLOUDS HAVE DISSIPATED THE GROUND HAS WARMED UP BEHIND THEM AND CONDITIONS ARE RIPE AGAIN FOR MULTICELLS IN NORTHERN MS AND SCATTERED ACTIVITY IN THE SOUTH. TONIGHT...MODELS ARE NOT NECESSARILY IN AGREEMENT IN HOW THE OVERNIGHT RAINFALL WILL OCCUR. A THUNDERSTORM COMPLEX OVER NORTHERN AL AND SOUTHERN TN MOVING SOUTHWESTWARD MAY HAVE ENOUGH PUSH BEHIND IT TO EXTEND ITSELF INTO OUR NRN CWA OVERNIGHT...WITH NORTH OF THE HWY 82 CORRIDOR EXPERIENCING THE BRUNT OF IT. OVERNIGHT...AS THE COMPLEX PROGRESSES THROUGH MS IT WILL SLOWLY DISSIPATE AS IT WON'T HAVE ANY BOUYANCY TO FEED OFF OF AS THE SUN GOES DOWN. THE SOUTHERN CWA CAN EXPECT CLEARING OVERNIGHT AND NOT MUCH IN THE CHANCES OF STORMS. THE REST OF THE WEEKEND...A WEAK SHORTWAVE HAS BEEN ROTATING CLOCKWISE AROUND THE H5 RIDGE WHICH IS CENTERED TO OUR NORTHWEST AND HAS BROUGHT DECENT SHOWER ACTIVITY TO THE SOUTH THE PAST COUPLE DAYS. THIS SCATTERED AFTERNOON ACTIVITY WILL CONTINUE SATURDAY INTO SUNDAY. THIS H5 RIDGE WILL THEN BEGIN WEAKENING THIS SUNDAY AND ALLOW A FRONTAL SYSTEM TO MOVE IN EARLY NEXT WEEK ALONG WITH SLIGHLY MORE WIDESPREAD CHANCES FOR RAIN. TEMPERATURES WILL BE SLIGHTLY COOLER AND CLOSER TO NORMAL TOMORROW AND ESPECIALLY ON SUNDAY AS ALL THIS RAIN COOLS THE GROUND. /10/ LONG TERM...SUNDAY THROUGH THURSDAY...UPPER TROUGHING THAT TRACKS WWD INTO THE REGION UNDERNEATH WEAKENING RIDGING WILL STALL OVER THE AREA THIS WEEKEND. TROUGHING WILL REMAIN IN PLACE AS IT PHASES WITH AN UPPER LOW SYSTEM THAT WILL REMAIN LOCKED OVER THE NERN U.S. STATES. A SERIES OF UPPER WAVES WILL DROP ALONG WRN EDGES OF THE UPPER TROUGH...EVENTUALLY DIGGING OUT A MORE AMPLIFIED TROUGH OVER THE ERN U.S. THAT WILL MAINTAIN A WETTER AND COOLER PATTERN OVER THE FORECAST AREA FOR SUN THROUGH NEXT WEEK. THE MODELS ARE IN GENERAL AGREEMENT WITH THE UPPER PATTERN FOR OUR AREA. THEY ALSO DEVELOP A FRONTAL BOUNDARY THAT WILL HANG JUST TO OUR N SUN AND MON BEFORE DRIFTING SLOWLY SWD INTO THE FORECAST AREA AND HANGING ACROSS NRN/CNTRL ZONES THROUGH THE END OF THE FORECAST PERIOD. PRECIPITABLE WATER VALUES WILL REMAIN VERY HIGH THROUGH MUCH OF NEXT WEEK. HEALTHY CAPE VALUES ARE FORECAST DURING THE AFTERNOONS ALTHOUGH LAPSE RATES/VERTICAL TOTALS WILL REMAIN MARGINAL AND SHEAR VALUES LOOK LOW UNTIL LATER IN THE EXTENDED WHEN THE SURFACE BOUNDARY MOVES INTO NRN ZONES. PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED...PARTICULARLY LATER IN THE PERIOD WHEN LOW LEVEL FORCING/CONVERGENCE BEGIN TO INCREASE OVER THE AREA. FOLLOWED MEX MOS POPS BUT RAIN CHANCES MAY NEED TO BE ADJUSTED FOR NEXT WEEK ACCORDING TO WHERE THE BOUNDARY SETS UP. A BREAK FROM HOTTER TEMPERATURES IS ON THE WAY. AN EXTENDED PERIOD OF MORE WIDESPREAD CLOUD COVER AND INCREASED RAIN CHANCES WILL RESULT IN COOLER READINGS WITH HIGHS POSSIBLY REMAINING A LITTLE BELOW NORMAL AT MANY AREAS NEXT WEEK. && .AVIATION... VFR CONDITIONS WILL CONTINUE AT MOST TAF SITES THIS AFTERNOON INTO TONIGHT. AS EXPECTED...SHOWERS AND STORMS HAVE BECOME MORE NUMEROUS ACROSS THE AREA. AS WE SAW YESTERDAY...STRONG WIND GUSTS...PERHAPS AS HIGH AS 50-60 KNOTS...ALONG WITH HAIL...WILL BE POSSIBLE WITH THE MOST INTENSE STORMS. THIS ACTIVITY WILL BE MOVING FROM NORTHEAST TO SOUTHWEST. MOST STORMS SHOULD BE ON THE DECREASE SHORTLY AFTER SUNSET...ALTHOUGH THERE IS SOME POTENTIAL FOR CLUSTERS OF CONVECTION TO CONTINUE MAINLY NORTH OF INTERSTATE 20 WELL INTO THE EVENING HOURS...AND PERHAPS DURING THE OVERNIGHT HOURS. BRIEF MVFR TO LIFR CEILINGS AND OR VISIBILITIES WILL EXIST AT SITES THAT OBSERVE ANY CONVECTION THROUGH THE PERIOD. /19/ && .FIRE WEATHER... MANY COUNTIES/PARISHES AROUND THE ARKLAMISS REMAIN UNDER BURN BANS AS MOST LOCATIONS ARE WELL BELOW NORMAL IN RAINFALL FOR THE PAST MONTH. FORTUNATELY...SPOTTY RAINFALL HAS OCCURRED OVER THE PAST FEW DAYS IN MANY AREAS...AND THE NUMBER OF LOCATIONS RECEIVING DECENT RAINFALL SHOULD CONTINUE TO INCREASE OVER THE NEXT FEW DAYS. THE LONGER RANGE FORECAST HOLDS GOOD POTENTIAL FOR A PERIOD OF ABOVE NORMAL RAINFALL AND COOLER TEMPERATURES NEXT WEEK. IF WEATHER CONDITIONS UNFOLD AS EXPECTED THROUGH THE WEEKEND AND INTO NEXT WEEK...IT IS POSSIBLE SOME STATE FORESTRY COMMISSIONS MAY CONSIDER LIFTING SOME LOCAL BURN BANS. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 94 72 91 / 40 46 48 56 MERIDIAN 71 93 71 91 / 40 45 46 45 VICKSBURG 72 95 72 91 / 40 48 49 61 HATTIESBURG 71 93 72 90 / 26 55 23 30 NATCHEZ 71 91 72 90 / 29 62 31 47 GREENVILLE 73 97 73 93 / 40 35 54 68 GREENWOOD 71 96 73 91 / 40 35 56 68 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
Hazardous weather outlook, Jul 6, 2:10 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 210 PM CDT FRI JUL 6 2012 ARZ074-075-LAZ007>009-MSZ018-019-025>046-071915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- 210 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS...AND PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY... A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND HAIL UP TO QUARTER SIZE. IN ADDITION...ITS POSSIBLE THAT A WEST SOUTHWESTWARD MOVING CLUSTER OF THUNDERSTORMS COULD ADVANCE ACROSS THE OUTLOOK AREA LATE TONIGHT... POSING YET ANOTHER RISK FOR DAMAGING WIND GUSTS. FOR SATURDAY...ONCE AGAIN A FEW STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP DURING THE AFTERNOON AND EVENING HOURS OVER THE OUTLOOK AREA AS HOT AND HUMID CONDITIONS CONTINUE TO COMBINE WITH WEAK DISTURBANCES ROTATING IN FROM THE EAST. THE MOST INTENSE STORMS WILL HAVE THE POTENTIAL OF PRODUCING WIND GUSTS RANGING FROM 50 TO 60 MPH ALONG WITH HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED LATE THIS AFTERNOON INTO THIS EVENING...AND AGAIN ON SATURDAY AFTERNOON. LAZ015-016-023>026-MSZ047>066-072>074-071915- RICHLAND-MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN- HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON- SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE- JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 210 PM CDT FRI JUL 6 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF BOTH NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI. .DAY ONE...LATE THIS AFTERNOON THROUGH SATURDAY... A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA FROM LATE THIS AFTERNOON INTO THIS EVENING AS HOT AND UNSTABLE CONDITIONS COMBINE WITH WEAK UPPER LEVEL DISTURBANCES DRIFTING ACROSS THE LOWER MISSISSIPPI RIVER VALLEY. IN GENERAL...THE MOST INTENSE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 TO 60 MPH AND HAIL UP TO QUARTER SIZE. .DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY... THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FROM LATE THIS AFTERNOON INTO THIS EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. 19
In the hours before
Local storm report, Jul 6, 6:36 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
636 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 WNW STARKVILLE 33.46N 88.85W
07/06/2012 OKTIBBEHA MS TRAINED SPOTTER
SIDING DAMAGE ON A HOME IN THE CROSSGATE NEIGHBORHOOD
NEAR MS HIGHWAY 25 AND MS HIGHWAY 182. ESTIMATED 70 MPH
WIND GUST. PEA SIZE HAIL.
&&
DLLocal storm report, Jul 6, 7:01 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
701 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG 3 W STARKVILLE 33.45N 88.88W
07/06/2012 OKTIBBEHA MS PUBLIC
TREES DOWNED IN THE WESTLAND HEIGHTS NEIGHBORHOOD
&&
DLLocal storm report, Jul 6, 7:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
711 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 2 WNW STARKVILLE 33.46N 88.85W
07/06/2012 OKTIBBEHA MS TRAINED SPOTTER
ROOF DAMAGE AT CROSSGATE APARTMENTS. ESTIMATED 70 MPH
WIND GUST. PEA SIZE HAIL.
&&
DLSpecial weather statement, Jul 6, 7:24 PM CDT, 25 minutes before
MSZ045-046-070055- NESHOBA MS-KEMPER MS- 724 PM CDT FRI JUL 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 724 PM CDT FRI JUL 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER BLUFF SPRINGS AT 724 PM CDT... MOVING SOUTHWEST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN KEMPER AND EASTERN NESHOBA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3258 8901 3289 8915 3292 8881 3270 8874 TIME...MOT...LOC 0024Z 062DEG 10KT 3277 8884 MRM
Local storm report, Jul 6, 7:31 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
731 PM CDT FRI JUL 06 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG 2 SSE MANTEE 33.70N 89.05W
07/06/2012 WEBSTER MS LAW ENFORCEMENT
TREE AND LIMBS DOWN NORTH OF DANCY
&&
AEGSpecial weather statement, Jul 6, 7:49 PM CDT, 0 minutes before
MSZ045-046-070120- NESHOBA MS-KEMPER MS- 749 PM CDT FRI JUL 6 2012 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 749 PM CDT FRI JUL 6 2012 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES EAST OF FORESTDALE AT 749 PM CDT...MOVING SOUTHWEST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN SOUTHWESTERN KEMPER AND EAST CENTRAL NESHOBA COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3257 8883 3272 8918 3291 8894 3282 8877 TIME...MOT...LOC 0049Z 024DEG 20KT 3277 8890 MRM
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:24 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Jul 6, 8:24 PM CDT | Special Weather Statement | JAN | Neshoba | 31 min |
| Jul 6, 8:36 PM CDT | Special Weather Statement | JAN | Lauderdale | 29 min |
| Jul 6, 8:38 PM CDT | Special Weather Statement | JAN | Lauderdale | 42 min |
| Jul 6, 8:39 PM CDT | Special Weather Statement | JAN | Lauderdale | 41 min |
| Jul 7, 2:00 PM CDT | Special Weather Statement | JAN | Lauderdale | 30 min |
| Jul 7, 2:02 PM CDT | Special Weather Statement | JAN | Simpson | 28 min |
| Jul 7, 2:04 PM CDT | Special Weather Statement | JAN | Simpson | 31 min |
| Jul 7, 2:33 PM CDT | Special Weather Statement | JAN | Covington | 32 min |
| Jul 7, 2:35 PM CDT | Special Weather Statement | JAN | Smith | 30 min |
| Jul 7, 2:55 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Jul 7, 2:57 PM CDT | Special Weather Statement | JAN | Lawrence | 28 min |
| Jul 7, 2:58 PM CDT | Special Weather Statement | JAN | Franklin | 32 min |
| Jul 7, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 15 min |
| Jul 7, 3:24 PM CDT | Special Weather Statement | JAN | Covington | 31 min |
| Jul 7, 3:49 PM CDT | Special Weather Statement | JAN | Lincoln | 31 min |
| Jul 7, 3:55 PM CDT | Special Weather Statement | JAN | Scott | 30 min |
| Jul 7, 4:06 PM CDT | Special Weather Statement | JAN | Lincoln | 29 min |
| Jul 7, 4:15 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Jefferson, Lincoln | 30 min |
| Jul 7, 4:32 PM CDT | Special Weather Statement | JAN | Covington | 28 min |
| Jul 7, 4:48 PM CDT | Special Weather Statement | JAN | Jefferson | 27 min |
| Jul 7, 5:04 PM CDT | Special Weather Statement | JAN | Rankin | 31 min |
| Jul 7, 5:06 PM CDT | Special Weather Statement | JAN | Hinds | 29 min |
| Jul 7, 5:13 PM CDT | Special Weather Statement | JAN | Claiborne | 32 min |
| Jul 7, 5:25 PM CDT | Special Weather Statement | JAN | Simpson | 30 min |
| Jul 7, 5:41 PM CDT | Flash Flood Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 76 min |
| Jul 7, 5:55 PM CDT | Special Weather Statement | JAN | Hinds | 30 min |
| Jul 7, 6:37 PM CDT | Special Weather Statement | JAN | Warren | 28 min |
| Jul 7, 6:54 PM CDT | Special Weather Statement | JAN | Yazoo | 31 min |
Nearby
Special Weather Statements in Mississippi, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.